Alert archive / Idaho / Freeze Warnings in 2014
Freeze Warning 1, NWS Spokane, WA
NWS Spokane, WA issued this freeze warning at Sep 10, 2014, 2:37 AM PDT for 6 counties in Idaho; 5 counties in Washington. It took effect at Sep 11, 2014, 11:00 PM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2014, 2:37 AM PDT (09:37 UTC)
- In effect from
- Sep 11, 2014, 11:00 PM PDT
- Expired
- Sep 12, 2014, 9:00 AM PDT
- In force
- 10 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID, Ferry County, WA, Okanogan County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA
The radar
The Spokane radar (KOTX), 43 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 9.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3045 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
690 WWUS76 KOTX 100937 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 237 AM PDT WED SEP 10 2014 ...FREEZE WARNING IN EFFECT FOR THURSDAY NIGHT... .A DRY AND COLD CANADIAN AIR MASS WILL SETTLE ACROSS THE AREA BEGINNING WEDNESDAY NIGHT. THE COLDEST TEMPERATURES ARE EXPECTED BY THURSDAY NIGHT WHEN WIDESPREAD FREEZING CONDITIONS ARE LIKELY FOR THE VALLEYS OF NORTHERN WASHINGTON AND THE NORTH IDAHO PANHANDLE. IDZ001-WAZ037-038-101745- /O.NEW.KOTX.FZ.W.0001.140912T0600Z-140912T1800Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- 237 AM PDT WED SEP 10 2014 ...FREEZE WARNING IN EFFECT FROM 11 PM THURSDAY TO 11 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THURSDAY TO 11 AM PDT FRIDAY. * TEMPERATURES...LOWS IN THE MID 20S TO LOWER 30S. * TIMING...THURSDAY NIGHT. IN ADDITION...POCKETS OF FREEZING TEMPERATURES WILL BE POSSIBLE AS EARLY AS WEDNESDAY NIGHT. * LOCATIONS...INCLUDING BUT NOT LIMITED TO DEER PARK...PRIEST LAKE...METALLINE FALLS...BONNERS FERRY AND REPUBLIC. * IMPACTS...SENSITIVE PLANTS WILL BE SUSCEPTIBLE TO FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON LASTS APPROXIMATELY FROM MID MAY TO MID SEPTEMBER. && $$
6 follow-up statements
353 WWUS76 KOTX 102111 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 211 PM PDT WED SEP 10 2014 ...FREEZE WARNING IN EFFECT FOR THURSDAY NIGHT... .A DRY AND COLD CANADIAN AIR MASS WILL SETTLE ACROSS THE AREA BEGINNING TONIGHT. THE COLDEST TEMPERATURES ARE EXPECTED BY THURSDAY NIGHT WHEN WIDESPREAD FREEZING CONDITIONS ARE LIKELY FOR THE VALLEYS OF NORTHERN WASHINGTON AND THE NORTH IDAHO PANHANDLE. IDZ004-110715- /O.EXA.KOTX.FZ.W.0001.140912T0600Z-140912T1800Z/ CENTRAL PANHANDLE MOUNTAINS- 211 PM PDT WED SEP 10 2014 ...FREEZE WARNING IN EFFECT FROM 11 PM THURSDAY TO 11 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THURSDAY TO 11 AM PDT FRIDAY. * TEMPERATURES...LOWS IN THE LOW 30S. * TIMING...THURSDAY NIGHT AND FRIDAY MORNING. * LOCATIONS...INCLUDING BUT NOT LIMITED TO KELLOGG...WALLACE ...OSBURN...ST JOE AND CALDER. * IMPACTS...SENSITIVE PLANTS WILL BE SUSCEPTIBLE TO FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON LASTS APPROXIMATELY FROM MID MAY TO MID SEPTEMBER. && $$ IDZ001-WAZ037-038-110715- /O.CON.KOTX.FZ.W.0001.140912T0600Z-140912T1800Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- 211 PM PDT WED SEP 10 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THURSDAY TO 11 AM PDT FRIDAY... * TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S. * TIMING...THURSDAY NIGHT. IN ADDITION...POCKETS OF FREEZING TEMPERATURES WILL BE POSSIBLE AS EARLY AS WEDNESDAY NIGHT. * LOCATIONS...INCLUDING BUT NOT LIMITED TO DEER PARK...PRIEST LAKE...METALLINE FALLS...BONNERS FERRY AND REPUBLIC. * IMPACTS...SENSITIVE PLANTS WILL BE SUSCEPTIBLE TO FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON LASTS APPROXIMATELY FROM MID MAY TO MID SEPTEMBER. && $$
164 WWUS76 KOTX 110423 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 923 PM PDT WED SEP 10 2014 ...FREEZE WARNING IN EFFECT FOR THURSDAY NIGHT... .A DRY AND COLD CANADIAN AIR MASS WILL SETTLE ACROSS THE AREA BEGINNING TONIGHT. THE COLDEST TEMPERATURES ARE EXPECTED BY THURSDAY NIGHT WHEN WIDESPREAD FREEZING CONDITIONS ARE LIKELY FOR THE VALLEYS OF NORTHERN WASHINGTON AND THE NORTH IDAHO PANHANDLE. IDZ001-004-WAZ037-038-111430- /O.CON.KOTX.FZ.W.0001.140912T0600Z-140912T1800Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- 923 PM PDT WED SEP 10 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THURSDAY TO 11 AM PDT FRIDAY... * TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S. * TIMING...THURSDAY NIGHT. IN ADDITION...POCKETS OF FREEZING TEMPERATURES WILL BE POSSIBLE AS EARLY AS WEDNESDAY NIGHT. * LOCATIONS...INCLUDING BUT NOT LIMITED TO DEER PARK...PRIEST LAKE...METALLINE FALLS...BONNERS FERRY AND REPUBLIC. * IMPACTS...SENSITIVE PLANTS WILL BE SUSCEPTIBLE TO FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON LASTS APPROXIMATELY FROM MID MAY TO MID SEPTEMBER. && $$
091 WWUS76 KOTX 111335 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 635 AM PDT THU SEP 11 2014 ...FREEZE WARNING IN EFFECT FOR THURSDAY NIGHT... .A DRY AND COLD CANADIAN AIR MASS WILL SETTLE ACROSS THE AREA BEGINNING TONIGHT. THE COLDEST TEMPERATURES ARE EXPECTED BY THURSDAY NIGHT WHEN WIDESPREAD FREEZING CONDITIONS ARE LIKELY FOR THE VALLEYS OF NORTHERN WASHINGTON AND THE NORTH IDAHO PANHANDLE. IDZ001-004-WAZ037-038-112300- /O.CON.KOTX.FZ.W.0001.140912T0600Z-140912T1800Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- 635 AM PDT THU SEP 11 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT FRIDAY... * TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S. * TIMING...THURSDAY NIGHT. IN ADDITION...POCKETS OF FREEZING TEMPERATURES WILL BE POSSIBLE AS EARLY AS WEDNESDAY NIGHT. * LOCATIONS...INCLUDING BUT NOT LIMITED TO DEER PARK...PRIEST LAKE...METALLINE FALLS...BONNERS FERRY AND REPUBLIC. * IMPACTS...SENSITIVE PLANTS WILL BE SUSCEPTIBLE TO FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON LASTS APPROXIMATELY FROM MID MAY TO MID SEPTEMBER. && $$
456 WWUS76 KOTX 112139 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 239 PM PDT THU SEP 11 2014 ...FREEZE WARNING IN EFFECT FOR TONIGHT INTO EARLY FRIDAY MORNING... .A DRY AND COLD CANADIAN AIR MASS WILL RESULT IN COLD TEMPERATURES TONIGHT INTO EARLY FRIDAY MORNING. WIDESPREAD FREEZING CONDITIONS ARE LIKELY FOR THE VALLEYS OF NORTHERN WASHINGTON AND THE NORTH IDAHO PANHANDLE...AS WELL AS THE EAST SLOPES OF THE CASCADES. WAZ042-120600- /O.EXB.KOTX.FZ.W.0001.140912T0600Z-140912T1600Z/ EAST SLOPES NORTHERN CASCADES- 239 PM PDT THU SEP 11 2014 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT FRIDAY. * TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S. * TIMING...OVERNIGHT TONIGHT INTO EARLY FRIDAY MORNING. * LOCATIONS...INCLUDING BUT NOT LIMITED TO LEAVENWORTH...PLAIN...WINTHROP...MAZAMA. * IMPACTS...SENSITIVE PLANTS WILL BE SUSCEPTIBLE TO FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON LASTS APPROXIMATELY FROM MID MAY TO MID SEPTEMBER. && $$ IDZ001-004-WAZ037-038-120600- /O.EXT.KOTX.FZ.W.0001.140912T0600Z-140912T1600Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- 239 PM PDT THU SEP 11 2014 ...FREEZE WARNING NOW IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT FRIDAY... * TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S...EXCEPT MID 20S IN THE COLDEST WIND SHELTERED AREAS SUCH AS REPUBLIC AND PRIEST LAKE. * TIMING...OVERNIGHT TONIGHT AND EARLY FRIDAY MORNING. * LOCATIONS...INCLUDING BUT NOT LIMITED TO DEER PARK...PRIEST LAKE...METALINE FALLS...BONNERS FERRY AND REPUBLIC. * IMPACTS...SENSITIVE PLANTS WILL BE SUSCEPTIBLE TO FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON LASTS APPROXIMATELY FROM MID MAY TO MID SEPTEMBER. && $$
684 WWUS76 KOTX 120506 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1006 PM PDT THU SEP 11 2014 ...FREEZE WARNING IN EFFECT FOR TONIGHT INTO EARLY FRIDAY MORNING... .A DRY AND COLD CANADIAN AIR MASS WILL RESULT IN COLD TEMPERATURES TONIGHT INTO EARLY FRIDAY MORNING. WIDESPREAD FREEZING CONDITIONS ARE LIKELY FOR THE VALLEYS OF NORTHERN WASHINGTON AND THE NORTH IDAHO PANHANDLE...AS WELL AS THE EAST SLOPES OF THE CASCADES. IDZ001-004-WAZ037-038-121600- /O.CON.KOTX.FZ.W.0001.140912T0600Z-140912T1600Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- 1006 PM PDT THU SEP 11 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...OVERNIGHT TONIGHT AND EARLY FRIDAY MORNING. * LOCATIONS...INCLUDING BUT NOT LIMITED TO DEER PARK...PRIEST LAKE...METALINE FALLS...BONNERS FERRY AND REPUBLIC. * IMPACTS...SENSITIVE PLANTS WILL BE SUSCEPTIBLE TO FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON LASTS APPROXIMATELY FROM MID MAY TO MID SEPTEMBER. && $$ WAZ042-121600- /O.CON.KOTX.FZ.W.0001.140912T0600Z-140912T1600Z/ EAST SLOPES NORTHERN CASCADES- 1006 PM PDT THU SEP 11 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... * TEMPERATURES...LOWS IN THE LOWER TO MID 30S. * TIMING...OVERNIGHT TONIGHT INTO EARLY FRIDAY MORNING. * LOCATIONS...INCLUDING BUT NOT LIMITED TO LEAVENWORTH...PLAIN... WINTHROP...MAZAMA. * IMPACTS...SENSITIVE PLANTS WILL BE SUSCEPTIBLE TO FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON LASTS APPROXIMATELY FROM MID MAY TO MID SEPTEMBER. && $$
356 WWUS76 KOTX 121549 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 849 AM PDT FRI SEP 12 2014 .MOST LOCATIONS HAVE WARMED ABOVE FREEZING. ISOLATED COMMUNITIES IN THE NORTHERN MOUNTAINS COULD EXPERIENCE FREEZING TEMPERATURES AGAIN SATURDAY MORNING. IDZ001-004-WAZ037-038-121700- /O.EXP.KOTX.FZ.W.0001.000000T0000Z-140912T1600Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- 849 AM PDT FRI SEP 12 2014 ...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... WIDESPREAD FREEZING TEMPERATURES WERE OBSERVED ACROSS THE NORTHERN VALLEYS THIS MORNING. OVERNIGHT LOWS WILL CONTINUE TO BE COOL FOR SATURDAY MORNING BUT SHOULD BE 2 TO 4 DEGREES WARMER THAN FRIDAY MORNING. HOWEVER...LOCATIONS THAT EXPERIENCED LOWS IN THE MID 20S THIS MORNING WILL LIKELY SEE TEMPERATURES DIP NEAR THE FREEZING MARK AGAIN SATURDAY MORNING. $$ WAZ042-121700- /O.EXP.KOTX.FZ.W.0001.000000T0000Z-140912T1600Z/ EAST SLOPES NORTHERN CASCADES- 849 AM PDT FRI SEP 12 2014 ...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... TEMPERATURES WILL CONTINUE TO WARM ABOVE FREEZING THROUGH 10AM. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this freeze warning went out at Sep 9, 10:33 PM PDT, 4 hours 4 minutes earlier.
Area forecast discussion, Sep 9, 10:33 PM PDT, 4 hours 4 minutes before
Area Forecast Discussion National Weather Service Spokane WA 1033 PM PDT TUE SEP 9 2014 .SYNOPSIS... A strong upper level trough will drop east of the Continental Divide on Wednesday with much cooler temperatures expected to spill into the Inland Northwest. Temperatures on Wednesday and Thursday will be more indicative of readings in the beginning of October, while sub-freezing conditions will be possible both Wednesday night and Thursday night. Breezy north to northeast winds will also accompany this cooling. A warming trend with dry and mostly clear conditions will commence Friday and continue into the weekend. && .DISCUSSION...A trough of low pressure continues to slide south across British Columbia this evening. One impulse has moved southeast into southwest Montana allowing isolated showers to end over the Idaho panhandle. The next impulse can be seen on water vapor imagery, swinging through central and southern BC. This will impact the forecast area Wednesday with scattered showers for the northeast mountains of WA and north Idaho. Gusty westerly winds have diminished tonight and in some locations, winds have already shifted to the north. This northerly flow will bring cooler air into the region but elevated winds will keep morning temperatures from plunging below the freezing mark. The main reason for the evening update is to adjust min temps up a bit for those northern valleys that will stay breezy tonight. Rest of the forecast is on track. /Kelch && .AVIATION... 06Z TAFS: Isolated showers over the Idaho panhandle ave moved east into MT this evening but will develop again Wednesday. Conditions will remain VFR for all TAF sites. Westerly winds will shift to the north tonight as a front slides south across the region after 12z. This will keep the winds breezy/gusty down the northern valleys and into the basin. /EK && .PRELIMINARY POINT TEMPS/POPS... Spokane 46 65 37 65 38 71 / 0 10 0 0 0 0 Coeur d'Alene 46 63 38 64 35 71 / 10 10 0 0 0 0 Pullman 45 67 38 68 36 74 / 0 10 0 0 0 0 Lewiston 52 73 46 73 43 80 / 0 10 0 0 0 0 Colville 42 69 36 68 34 74 / 0 10 0 0 0 0 Sandpoint 40 60 35 62 32 68 / 10 20 10 0 0 0 Kellogg 42 59 36 59 35 67 / 20 30 10 0 0 0 Moses Lake 50 74 46 72 43 78 / 0 0 0 0 0 0 Wenatchee 54 74 49 71 45 77 / 0 0 0 0 0 0 Omak 46 72 37 70 41 77 / 10 0 0 0 0 0 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
Hazardous weather outlook, Sep 9, 6:01 AM PDT, 20 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 601 AM PDT TUE SEP 9 2014 IDZ003-026-027-WAZ031>035-041>044-101315- IDAHO PALOUSE-LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- WATERVILLE PLATEAU- 601 AM PDT TUE SEP 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. IDZ001-002-004-WAZ036>038-101315- NORTHERN PANHANDLE-COEUR D'ALENE AREA-CENTRAL PANHANDLE MOUNTAINS- SPOKANE AREA-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- 601 AM PDT TUE SEP 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A DRY AND COLD CANADIAN AIR MASS IS EXPECTED TO DROP IN MIDDLE TO LATE THIS WEEK. THIS MAY RESULT IN LOW TEMPERATURES AT OR BELOW FREEZING...STARTING IN THE NORTHERN MOUNTAIN VALLEYS WEDNESDAY NIGHT INTO THURSDAY MORNING...AND POTENTIALLY EXPANDING OVER A BROADER PORTION OF NORTHEAST WASHINGTON AND NORTH IDAHO THURSDAY NIGHT INTO FRIDAY MORNING.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 5:30 AM PDT | Red Flag Warning | OTX | 15 hr |
Nearby
Freeze Warnings in Idaho, 2014Freeze Warnings in Washington, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.